Alert archive / Alabama / Small Craft Advisories in 2017

Small Craft Advisory 54, NWS Mobile, AL

November 18, 2017

NWS Mobile, AL issued this small craft advisory at Nov 18, 2017, 9:54 PM CST. It took effect at Nov 19, 2017, 9:00 AM CST. It was in force for 18 hr.

The area

The counties it named.

The facts

Issued
Nov 18, 2017, 9:54 PM CST (03:54 UTC)
In effect from
Nov 19, 2017, 9:00 AM CST
Expired
Nov 20, 2017, 3:00 AM CST
In force
18 hr
Issued by
NWS Mobile, AL

The text

As transmitted.

602 
WHUS74 KMOB 190354
MWWMOB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOBILE AL
954 PM CST SAT NOV 18 2017

...GALE WARNING IN EFFECT FROM MIDNIGHT THROUGH 9 AM SUNDAY FOR
THE GULF WATERS...

...SMALL CRAFT ADVISORY IN EFFECT FROM 9 AM SUNDAY TO 3 AM CST
MONDAY FOR THE GULF WATERS...

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL NOON SUNDAY FOR BAYS 
AND INLAND WATERWAYS...

.A STRONG NORTHERLY WIND FLOW IS EXPECTED IN THE WAKE OF A COLD
FRONT FROM MIDNIGHT TONIGHT THROUGH LATE SUNDAY NIGHT. WINDS AND 
SEAS WILL THEN GRADUALLY SUBSIDE THROUGH EARLY MONDAY.

GMZ655-191200-
/O.EXT.KMOB.SC.Y.0052.000000T0000Z-171119T0600Z/
/O.EXA.KMOB.GL.W.0006.171119T0600Z-171119T1500Z/
/O.NEW.KMOB.SC.Y.0054.171119T1500Z-171120T0900Z/
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
954 PM CST SAT NOV 18 2017

...SMALL CRAFT ADVISORY IN EFFECT UNTIL MIDNIGHT CST TONIGHT...
...GALE WARNING IN EFFECT FROM MIDNIGHT CST TONIGHT UNTIL 9 AM 
CST SUNDAY...
...SMALL CRAFT ADVISORY IN EFFECT FROM 9 AM SUNDAY TO 3 AM CST 
MONDAY...

THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A GALE WARNING,
WHICH IS IN EFFECT UNTIL 9 AM CST SUNDAY. A SMALL CRAFT ADVISORY
HAS ALSO BEEN ISSUED. THIS SMALL CRAFT ADVISORY IS IN EFFECT FROM
9 AM SUNDAY TO 3 AM CST MONDAY. 

* WINDS...NORTH WINDS 25 TO 30 KNOTS WITH FREQUENT GUSTS TO GALE
  FORCE.

* WAVES/SEAS...SEAS BUILDING TO 5 TO 7 FEET. BAYS AND SOUNDS 
  BECOMING ROUGH. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED
THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR
TO THE ONSET OF GALE CONDITIONS.

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OR FREQUENT GUSTS OF
20 TO 33 KNOTS AND/OR SEAS OF 7 FEET OR HIGHER ARE EXPECTED TO 
PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED 
MARINERS, ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID 
NAVIGATING IN THESE CONDITIONS.

&&

$$

GMZ650-670-675-191200-
/O.CON.KMOB.SC.Y.0053.000000T0000Z-171119T0600Z/
/O.CON.KMOB.GL.W.0006.171119T0600Z-171119T1500Z/
/O.EXT.KMOB.SC.Y.0052.171119T1500Z-171120T0900Z/
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
954 PM CST SAT NOV 18 2017

...SMALL CRAFT ADVISORY IN EFFECT UNTIL MIDNIGHT CST TONIGHT...
...GALE WARNING IN EFFECT FROM MIDNIGHT CST TONIGHT UNTIL 9 AM 
CST SUNDAY...
...SMALL CRAFT ADVISORY IN EFFECT FROM 9 AM SUNDAY TO 3 AM CST 
MONDAY...

* WINDS...NORTH WINDS 25 TO 30 KNOTS WITH FREQUENT GUSTS TO GALE
  FORCE.

* WAVES/SEAS...SEAS BUILDING TO 5 TO 9 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED
THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR
TO THE ONSET OF GALE CONDITIONS.

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OR FREQUENT GUSTS OF
20 TO 33 KNOTS AND/OR SEAS OF 7 FEET OR HIGHER ARE EXPECTED TO 
PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED 
MARINERS, ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID 
NAVIGATING IN THESE CONDITIONS.

&&

$$

GMZ630>635-191200-
/O.EXT.KMOB.SC.Y.0052.000000T0000Z-171119T1800Z/
NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND-
PERDIDO BAY-PENSACOLA BAY SYSTEM-CHOCTAWHATCHEE BAY-
954 PM CST SAT NOV 18 2017

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL NOON CST SUNDAY...

* WINDS...NORTH WINDS 18 TO 23 KNOTS WITH FREQUENT HIGHER GUSTS.

* WAVES/SEAS...BAYS AND SOUNDS ROUGH. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OR FREQUENT GUSTS OF
20 TO 33 KNOTS AND/OR SEAS OF 7 FEET OR HIGHER ARE EXPECTED TO 
PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED 
MARINERS, ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID 
NAVIGATING IN THESE CONDITIONS.

&&

$$
5 follow-up statements
567 
WHUS74 KMOB 190936
MWWMOB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOBILE AL
336 AM CST SUN NOV 19 2017

...GALE WARNING IN EFFECT FROM MIDNIGHT THROUGH 9 AM SUNDAY FOR
THE GULF WATERS...

...SMALL CRAFT ADVISORY IN EFFECT FROM 9 AM SUNDAY TO 3 AM CST
MONDAY FOR THE GULF WATERS...

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL NOON SUNDAY FOR BAYS
AND INLAND WATERWAYS...

.A STRONG NORTHERLY WIND FLOW IS EXPECTED IN THE WAKE OF A COLD
FRONT FROM MIDNIGHT TONIGHT THROUGH LATE SUNDAY NIGHT. WINDS AND
SEAS WILL THEN GRADUALLY SUBSIDE THROUGH EARLY MONDAY.

GMZ650-670-675-191745-
/O.CON.KMOB.GL.W.0006.000000T0000Z-171119T1500Z/
/O.CON.KMOB.SC.Y.0052.171119T1500Z-171120T0900Z/
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
336 AM CST SUN NOV 19 2017

...GALE WARNING REMAINS IN EFFECT UNTIL 9 AM CST THIS MORNING...
...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 AM THIS MORNING
TO 3 AM CST MONDAY...

* WINDS...NORTH WINDS 25 TO 30 KNOTS WITH FREQUENT GUSTS TO GALE 
  FORCE. 

* WAVES/SEAS...SEAS BUILDING TO 5 TO 9 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OR FREQUENT GUSTS
OF 20 TO 33 KNOTS AND/OR SEAS OF 7 FEET OR HIGHER ARE EXPECTED TO
PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED
MARINERS, ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

GMZ655-191745-
/O.CON.KMOB.GL.W.0006.000000T0000Z-171119T1500Z/
/O.CON.KMOB.SC.Y.0054.171119T1500Z-171120T0900Z/
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
336 AM CST SUN NOV 19 2017

...GALE WARNING REMAINS IN EFFECT UNTIL 9 AM CST THIS MORNING...
...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 AM THIS MORNING
TO 3 AM CST MONDAY...

* WINDS...NORTH WINDS 25 TO 30 KNOTS WITH FREQUENT GUSTS TO GALE 
  FORCE. 

* WAVES/SEAS...SEAS BUILDING TO 5 TO 7 FEET. BAYS AND SOUNDS 
  BECOMING ROUGH. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OR FREQUENT GUSTS
OF 20 TO 33 KNOTS AND/OR SEAS OF 7 FEET OR HIGHER ARE EXPECTED TO
PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED
MARINERS, ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

GMZ630>635-191745-
/O.CON.KMOB.SC.Y.0052.000000T0000Z-171119T1800Z/
NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND-
PERDIDO BAY-PENSACOLA BAY SYSTEM-CHOCTAWHATCHEE BAY-
336 AM CST SUN NOV 19 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON CST TODAY...

* WINDS...NORTH WINDS 18 TO 23 KNOTS WITH FREQUENT HIGHER GUSTS.

* WAVES/SEAS...BAYS AND SOUNDS ROUGH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OR FREQUENT GUSTS
OF 20 TO 33 KNOTS AND/OR SEAS OF 7 FEET OR HIGHER ARE EXPECTED TO
PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED
MARINERS, ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$
488 
WHUS74 KMOB 191511 AAA
MWWMOB

URGENT - MARINE WEATHER MESSAGE...UPDATED
NATIONAL WEATHER SERVICE MOBILE AL
911 AM CST SUN NOV 19 2017

...GALE WARNING HAS EXPIRED...

...SMALL CRAFT ADVISORY IN EFFECT FROM 9 AM SUNDAY TO 3 AM CST
MONDAY FOR THE GULF WATERS...

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL NOON SUNDAY FOR BAYS
AND INLAND WATERWAYS...

.A STRONG NORTHERLY WIND FLOW IS EXPECTED IN THE WAKE OF A COLD
FRONT THROUGH LATE TONIGHT. WINDS AND SEAS WILL THEN GRADUALLY 
SUBSIDE THROUGH EARLY MONDAY.

GMZ650-670-675-192315-
/O.EXP.KMOB.GL.W.0006.000000T0000Z-171119T1500Z/
/O.CON.KMOB.SC.Y.0052.000000T0000Z-171120T0900Z/
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
911 AM CST SUN NOV 19 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM CST MONDAY...
...GALE WARNING HAS EXPIRED...

* WINDS...NORTH WINDS 25 TO 30 KNOTS WITH HIGHER GUSTS. 

* WAVES/SEAS...SEAS BUILDING TO 5 TO 9 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OR FREQUENT GUSTS
OF 20 TO 33 KNOTS AND/OR SEAS OF 7 FEET OR HIGHER ARE EXPECTED TO
PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED
MARINERS, ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

GMZ655-192315-
/O.EXP.KMOB.GL.W.0006.000000T0000Z-171119T1500Z/
/O.CON.KMOB.SC.Y.0054.000000T0000Z-171120T0900Z/
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
911 AM CST SUN NOV 19 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM CST MONDAY...
...GALE WARNING HAS EXPIRED...

* WINDS...NORTH WINDS 25 TO 30 KNOTS WITH HIGHER GUSTS. 

* WAVES/SEAS...SEAS BUILDING TO 5 TO 7 FEET. BAYS AND SOUNDS 
  BECOMING ROUGH. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OR FREQUENT GUSTS
OF 20 TO 33 KNOTS AND/OR SEAS OF 7 FEET OR HIGHER ARE EXPECTED TO
PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED
MARINERS, ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

GMZ630>635-191800-
/O.CON.KMOB.SC.Y.0052.000000T0000Z-171119T1800Z/
NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND-
PERDIDO BAY-PENSACOLA BAY SYSTEM-CHOCTAWHATCHEE BAY-
911 AM CST SUN NOV 19 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON CST TODAY...

* WINDS...NORTH WINDS 18 TO 23 KNOTS WITH FREQUENT HIGHER GUSTS.

* WAVES/SEAS...BAYS AND SOUNDS ROUGH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OR FREQUENT GUSTS
OF 20 TO 33 KNOTS AND/OR SEAS OF 7 FEET OR HIGHER ARE EXPECTED TO
PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED
MARINERS, ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$
529 
WHUS74 KMOB 192152 AAA
MWWMOB

URGENT - MARINE WEATHER MESSAGE...UPDATED
NATIONAL WEATHER SERVICE MOBILE AL
352 PM CST SUN NOV 19 2017

...A SMALL CRAFT ADVISORY REMAINS IN EFFECT FOR THE OPEN GULF 
WATERS OF ALABAMA AND NORTHWEST FLORIDA OUT TO 60 NM UNTIL 3 AM 
CST MONDAY...

.NORTHERLY WINDS AND SEAS WILL GRADUALLY SUBSIDE THROUGH EARLY 
MONDAY.

GMZ650-670-675-200600-
/O.CON.KMOB.SC.Y.0052.000000T0000Z-171120T0900Z/
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
352 PM CST SUN NOV 19 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM CST MONDAY...

* WINDS...NORTH WINDS 18 TO 23 KNOTS WITH HIGHER GUSTS.

* WAVES/SEAS...SEAS SUBSIDING TO 4 TO 6 FEET. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OR FREQUENT GUSTS
OF 20 TO 33 KNOTS AND/OR SEAS OF 7 FEET OR HIGHER ARE EXPECTED TO
PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED
MARINERS, ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

GMZ655-200600-
/O.CON.KMOB.SC.Y.0054.000000T0000Z-171120T0900Z/
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
352 PM CST SUN NOV 19 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM CST MONDAY...

* WINDS...NORTH WINDS 18 TO 23 KNOTS WITH HIGHER GUSTS.

* WAVES/SEAS...SEAS SUBSIDING TO 4 TO 6 FEET.  

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OR FREQUENT GUSTS
OF 20 TO 33 KNOTS AND/OR SEAS OF 7 FEET OR HIGHER ARE EXPECTED TO
PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED
MARINERS, ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$
609 
WHUS74 KMOB 200522
MWWMOB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOBILE AL
1122 PM CST SUN NOV 19 2017

...A SMALL CRAFT ADVISORY REMAINS IN EFFECT FOR THE OPEN GULF
WATERS OF ALABAMA AND NORTHWEST FLORIDA OUT TO 60 NM UNTIL 3 AM
CST MONDAY...

.MODERATE OFFSHORE FLOW AND SEAS WILL CONTINUE OVER MUCH OF THE
OPEN GULF WATERS THROUGH THE PREDAWN HOURS MONDAY. 

GMZ650-670-675-200900-
/O.CON.KMOB.SC.Y.0052.000000T0000Z-171120T0900Z/
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
1122 PM CST SUN NOV 19 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM CST MONDAY...

* WINDS...NORTH WINDS 18 TO 23 KNOTS WITH HIGHER GUSTS.

* WAVES/SEAS...SEAS 4 TO 6 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OR FREQUENT GUSTS
OF 20 TO 33 KNOTS AND/OR SEAS OF 7 FEET OR HIGHER ARE EXPECTED TO
PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED
MARINERS, ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

GMZ655-200900-
/O.CON.KMOB.SC.Y.0054.000000T0000Z-171120T0900Z/
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
1122 PM CST SUN NOV 19 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM CST MONDAY...

* WINDS...NORTH WINDS 18 TO 23 KNOTS WITH HIGHER GUSTS.

* WAVES/SEAS...SEAS SUBSIDING TO 4 TO 6 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OR FREQUENT GUSTS
OF 20 TO 33 KNOTS AND/OR SEAS OF 7 FEET OR HIGHER ARE EXPECTED TO
PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED
MARINERS, ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$
075 
WHUS74 KMOB 200921
MWWMOB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOBILE AL
321 AM CST MON NOV 20 2017

...SMALL CRAFT ADVISORY HAS BEEN ALLOWED TO EXPIRE...

.WINDS OVER THE UNPROTECTED WATERS OF ALABAMA AND THE WESTERN 
FLORIDA PANHANDLE HAVE SETTLE BELOW ADVISORY LEVELS.

GMZ650-670-675-201030-
/O.EXP.KMOB.SC.Y.0052.000000T0000Z-171120T0900Z/
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
321 AM CST MON NOV 20 2017

...SMALL CRAFT ADVISORY HAS EXPIRED...

WINDS OVER THE UNPROTECTED WATERS OF ALABAMA AND THE WESTERN 
FLORIDA PANHANDLE HAVE SETTLE BELOW ADVISORY LEVELS. WINDS WILL 
STILL REMAIN STRONG ENOUGH TO CREATE HAZARDOUS CONDITIONS FOR 
SMALL CRAFT THROUGH SUNRISE.

$$

GMZ655-201030-
/O.EXP.KMOB.SC.Y.0054.000000T0000Z-171120T0900Z/
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
321 AM CST MON NOV 20 2017

...SMALL CRAFT ADVISORY HAS EXPIRED...

WINDS OVER THE UNPROTECTED WATERS OF ALABAMA AND THE WESTERN 
FLORIDA PANHANDLE HAVE SETTLE BELOW ADVISORY LEVELS. WINDS WILL 
STILL REMAIN STRONG ENOUGH TO CREATE HAZARDOUS CONDITIONS FOR 
SMALL CRAFT THROUGH SUNRISE.


$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Mobile, AL wrote its last area forecast discussion before this small craft advisory went out at Nov 18, 7:53 PM CST, 2 hours 1 minute earlier.

Area forecast discussion, Nov 18, 7:53 PM CST, 2 hours 1 minute before
Area Forecast Discussion...UPDATED
National Weather Service Mobile AL
753 PM CST Sat Nov 18 2017

.DISCUSSION...See updated information for land areas below.

&&

.UPDATE...A strong cold front is fast approaching from the
northwest, currently extending from near Birmingham, AL to Baton
Rouge, LA. This cold front will enter into the northwest portion
of the forecast area with the next hour, and move south of the
Alabama coast between 11:00 and 11:30 pm, and south of the
Florida coast between 11:30 pm and 12:30 am. A thin line of light
to moderate rain showers ahead of the front has just entered the
extreme northwest portion of the forecast area, and will move
quickly to the southeast at around 35 mph across the area, exiting
the extreme southeast portion of the forecast area around 1 am
Sunday.

No lightning has been observed in the southern extent of the
line, as most of the lightning has been confined to northern
Alabama. Updated the public forecasts to adjust the timing of this
fast moving line, removed mention of thunderstorms, and made a
few changes to the expected precipitation amounts. Brief strong
north-northwest winds will occur behind the front, with gusts to
near 30 mph. These winds will be marginal for a High Wind Advisory
inland areas, but due to the brief nature and only reaching
borderline criteria, will hold off for now. A High Wind Advisory
for the coastal sections of Alabama and the western Florida
panhandle remains in effect, and will begin at midnight. Updated
products have been sent. /22

&&

.PREV DISCUSSION... /issued 554 PM CST Sat Nov 18 2017/

DISCUSSION...Updated for latest aviation discussion below.

AVIATION...
00Z issuance...VFR conditions will precede a narrow band of
showers along a strong cold front approaching the northern gulf
coast region from the northwest. MVFR visibilities due to light
to moderate rain will occur with the passage of the line between
19.03z thru 19.05z for MOB and BFM, and between 19.04z thru 19.06z
for PNS. Southwest winds 9 to 14 knots will shift toward the west
as the line of showers nears the TAF sites. Winds will then shift
to the north-northwest on the backside of the showers, with
sustained winds between 15 to 20 knots, gusting to near 30 knots.
Skies will clear early Sunday morning. /22

PREV DISCUSSION... /issued 355 PM CST Sat Nov 18 2017/

NEAR TERM /Now Through Sunday/...Gusty southwest winds at 18 to 28
mph will continue across many locations of the forecast area through
this evening ahead of a strong cold front approaching from the west.
Latest hi res data also shows some instability or cape combined with
moderate vertical shear ahead of the front through this evening.
With this have mentioned a slight chance for an isolated
thunderstorm tonight, occurring mainly just ahead and along the cold
front as it pushes east across the forecast area later this evening.
Gusty straight line winds, possibly from 30 to 40 mph with
occasionally lightning, will be the main concerns with some of the
stronger convection just ahead and along the front. In the wake of
the front expect wind gusts ranging from 18 to 28 mph for most
inland areas and from 28 to 38 mph further south along the immediate
coast. As result a wind advisory is now in effect for the immediate
coastal areas of Alabama and Northwest Florida from midnight tonight
through 9 am Sun morning. Northerly winds will slowly diminish
through late Sun afternoon. Expect mostly cloudy skies with mild
temps this evening followed by good clearing from west to east and
much colder temps in the wake of the front early Sun morning through
Sun afternoon.

Lows tonight will fall to the low to mid 40s for most inland areas
generally north of a line from Andalusia to Mobile in Alabama and
the upper 40s to lower 50s further south to the immediate coast.
Highs Sun will range from the upper 50s to lower 60s generally along
and north of the I-10 corridor and the lower to middle 60s further
south to the immediate coast. 32/ee

SHORT TERM /Sunday night Through Tuesday night/...A longwave trof
over the easternmost states moves off into the western Atlantic
Sunday night into Monday while another amplifying upper trof
advances across the Plains. This next upper trof continues to
amplify while moving into the eastern states through Tuesday
night. A dome of cold surface high pressure builds into the region
Sunday night (in the wake of a cold frontal passage in the NEAR
TERM period), and with winds becoming calm or light along with an
open radiative window (precipitable water near 0.1 inch - very
low), the potential for a light freeze exists for interior areas.
Have issued a Freeze Watch for late Sunday night into early
Monday morning from approximately New Augusta, MS to Luverne, AL
where temperatures drop to freezing or slightly below. May see a
few patches of freezing temperatures in normally colder spots further
south and the Freeze Watch may need to be expanded further
southward on later shifts, but for now expect lows in the mid 30s
for the remainder of the area except for upper 30s at the coast.

The surface high shifts eastward and well off into the western
Atlantic through Tuesday while a surface low well to the north
brings a cold front across the Plains to near the lower
Mississippi river valley. A light southeasterly flow develops on
Monday and promotes a modest increase in deep layer moisture ahead
of the front, with precipitable water values increasing to
0.5-0.75 inches or about to 60 to 90% of normal. May see some
isolated patches of rain generally over the coastal counties
Tuesday into Tuesday night due to modest isentropic lift followed
by the weak front moving through, but otherwise dry conditions
are expected. Highs on Monday will be in the lower 60s with highs
on Tuesday ranging from the mid 60s inland to upper 60s closer to
the coast. Lows Monday night range from near 40 inland to the
mid to upper 40s at the coast, then lows Tuesday night will be in
the mid 40s inland with upper 40s at the coast. /29

LONG TERM /Wednesday Through Saturday/...A longwave upper trof
over the eastern states weakens significantly on Friday as a
powerful embedded shortwave ejects off into the Atlantic, but then
another strong shortwave advances across the Plains on Saturday
and reforms the longwave trof pattern, albeit a bit further to the
west. A surface high builds into the region through Thursday in
the wake of a frontal passage which occurred Tuesday night then
shifts gradually eastward through Saturday with a light
northwesterly flow prevailing over the forecast area through
Friday then switching to a light southerly flow on Saturday. With
the absence of any forcing mechanisms and deep layer moisture
also remaining too limited to support much in the way of
precipitation anyway, will continue with a dry forecast through
the period. Highs on Wednesday range from the lower 60s well
inland to the mid 60s for much of the remaining portion then trend
cooler for Thursday with highs ranging from the mid 50s well
inland to near 60 close to the coast. A warming trend then ensues
Friday into Saturday with highs for Saturday in the upper 60s to
near 70. Lows Wednesday night and Thursday night range from the
mid 30s well inland to the lower 40s at the coast then trend
warmer for Friday night with lows around 40 inland and in the mid
40s closer to the coast. /29

MARINE...A moderate to strong southwest to west wind with continue
over the marine area through this evening ahead of a strong cold
front approaching from the west. The front will move across the
marine area from midnight tonight through about sunrise Sun morning
with possible frequent gusts to Gale force occurring mostly over the
open gulf waters of Alabama from 0 to 60 nm out and the open gulf
waters of NWFL from 20 to 60 nm out from midnight tonight through
about 9 AM cst Sun morning. As a result a Small Craft Advisory is in
effect for the entire marine area this evening, upgrading to a Gale
warning in the areas mentioned above Sun morning, followed by a
Small Craft Advisory for the entire Marine area through late Sun
afternoon. Seas will build to 5 to 7 feet out to 20 nm and 6 to 9
feet from 20 to 60 nm out through Sun afternoon.

Northerly winds and seas will gradually subside Sun night through
early Mon as a broad surface ridge of high pressure builds from the
lower Mississippi River valley to the Southeast states through Mon
afternoon. A light east to southeast wind is expected by Mon
afternoon continuing through Mon evening then shifting mostly north
to northeast and building Tue through Thu in response to another
surge of colder air moving south over the northern and central gulf
late Tue through the remainder of the week. As result a Small Craft
Advisory may be needed for some areas later in the week. 32/ee

&&

.MOB WATCHES/WARNINGS/ADVISORIES...
AL...Freeze Watch from late Sunday night through Monday morning for
     ALZ051>058.

     Wind Advisory from midnight tonight to 9 AM CST Sunday for
     ALZ263>266.

FL...Wind Advisory from midnight tonight to 9 AM CST Sunday for
     FLZ202-204-206.

MS...Freeze Watch from late Sunday night through Monday morning for
     MSZ067-075-076.

GM...Small Craft Advisory until midnight CST tonight for GMZ650-670-
     675.

     Small Craft Advisory from 9 AM to 6 PM CST Sunday for GMZ650-670-
     675.

     Gale Warning from midnight tonight to 9 AM CST Sunday for GMZ650-
     670-675.

     Small Craft Advisory until 6 PM CST Sunday for GMZ630>635-655.

&&

This product is also available on the web at:
http://weather.gov/mob
Hazardous weather outlook, Nov 18, 2:29 PM CST, 7 hours 25 minutes before
Hazardous Weather Outlook...UPDATED
National Weather Service Mobile AL
229 PM CST Sat Nov 18 2017

ALZ051>060-261>266-FLZ201>206-MSZ067-075-076-078-079-192030-
Choctaw-Washington-Clarke-Wilcox-Monroe-Conecuh-Butler-Crenshaw-
Escambia-Covington-Mobile Inland-Baldwin Inland-Mobile Central-
Baldwin Central-Mobile Coastal-Baldwin Coastal-Escambia Inland-
Escambia Coastal-Santa Rosa Inland-Santa Rosa Coastal-
Okaloosa Inland-Okaloosa Coastal-Wayne-Perry-Greene-Stone-George-
229 PM CST Sat Nov 18 2017

This Hazardous Weather Outlook is for portions of south central
Alabama...southwest Alabama...northwest Florida and southeast
Mississippi.

.DAY ONE...This Afternoon and Tonight

There is a moderate risk of rip currents at the beaches of southwest
Alabama and northwest Florida through tonight.

.DAYS TWO THROUGH SEVEN...Sunday through Friday

A Freeze Watch is in effect from late Sunday night to early Monday
morning roughly along and north of a line from New Augusta,
Mississippi to Luverne, Alabama. Temperatures are expected to drop
to freezing or slightly below freezing in the watch area. Lows
Sunday night over the remainder of the area will be in the mid
30s.

A moderate risk of rip currents continues on Sunday for the
beaches of southwest Alabama and northwest Florida.

.SPOTTER INFORMATION STATEMENT...

Activation of SkyWarn severe spotter networks is not expected
through Friday.

GMZ630>635-650-655-670-675-192030-
Northern Mobile Bay-Southern Mobile Bay-Mississippi Sound-
Perdido Bay-Pensacola Bay System-Choctawhatchee Bay-
Coastal waters from Pensacola FL to Pascagoula MS out 20 NM-
Coastal waters from Destin to Pensacola FL out 20 NM-
Waters from Pensacola FL to Pascagoula MS from 20 to 60 NM-
Waters from Destin to Pensacola FL from 20 to 60 NM-
229 PM CST Sat Nov 18 2017

This Hazardous Weather Outlook is for portions of the coastal
waters of Alabama and northwest Florida.

.DAY ONE...This Afternoon and Tonight

Hazardous conditions for small craft will continue through
tonight due to a strong northerly flow. Frequent gusts to gale
force are expected tonight mainly for the open Gulf waters.

.DAYS TWO THROUGH SEVEN...Sunday through Friday

Hazardous conditions for small craft will continue through
Sunday due to a strong northerly flow, then the northerly winds
subside through Monday morning. Frequent gusts to gale force are
expected Sunday morning mainly over the open Gulf waters.

Another period of hazardous conditions for small craft is expected
mainly Wednesday through Thursday due to a strong northerly flow.

The office that day

Everything else NWS Mobile, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 19, 4:39 AM CSTFreeze WarningMOBButler, Choctaw, Clarke, Conecuh, Crenshaw, Monroe and 2 more27 hr

Nearby

Small Craft Advisories in Alabama, 2017Every small craft advisory in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.